# SDR 96FDEA01675

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING AFT WEB UPPER CHORD BULGED AND CORROSION EMANTING FROM BETWEEN WEB AND CHORD AT STA 870 W/L 190 LBL 30.  REMOVED CORRODED WEB AND UPPER CHORD STA 870 LBL 70 RBL 70.  INSTALLED REPAIR PER ESO 11697 DATED 9-10-96, PER SRM 57-10-00.
